Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 56, Pages 3539-3572
http://dx.doi.org/10.1155/S0161171203210115

Heegaard splittings and Morse-Smale flows

1Navigation Support Office, European Space Operations Center, Robert-Bosch Straße 5, Darmstadt D-64293, Germany
2Mathematics Department, University of Wisconsin, Madison, WI 53706, USA
3Department of Mathematics, ETH Zürich, Zürich 8092, Switzerland

Received 16 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ralf Gautschi, Joel W. Robbin, and Dietmar A. Salamon, “Heegaard splittings and Morse-Smale flows,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 56, pp. 3539-3572, 2003. https://doi.org/10.1155/S0161171203210115.